# SDR SCNA99616

- Difficulty date: December 31, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N152SY
- Make and model: Doug DC-10-15
- Aircraft serial: 48289
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 1986
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A HEAVY MAINTENANCE CHECK, THE FLOORBOARD SUPPORT INTERCOSTAL AT STATION 1986 LBL 60 TO 71 WAS FOUND TO BE CRACKED AND CORRODED.  REMOVED SUPPORT EXTRUSION MATERIAL ID SUPPORT AND FABRICATED IAW DAC DWG AGA7091.  ALODINED AND PRIMED IAW DC10 SRM 512101 VOL 2.  INSTALLED IAW DC10 SRM 513501 VOL 2.
